Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 70, Number 3

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 70, Number 3 (1964)
Bull. Amer. Math. Soc. 70 (1964)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 70, Number 3 (1964)
Bull. Amer. Math. Soc. 70 (1964)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Research problems
Bull. Amer. Math. Soc. 70 (1964), 338-342
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Annual meeting in Miami
John W. Green and Morton L. Curtis.
Bull. Amer. Math. Soc. 70 (1964), 343-356
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The February meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 70 (1964), 356
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Groups with a Bruhat decomposition
Charles W. Curtis.
Bull. Amer. Math. Soc. 70 (1964), 357-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160812
On the group $\mathcal E[ X ]$ of homotopy equivalence maps
Weishu Shih.
Bull. Amer. Math. Soc. 70 (1964), 361-365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160209
Ergodic properties of isometries in $L^{p}$ spaces $1 < p < ∞$
A. Ionescu Tulcea.
Bull. Amer. Math. Soc. 70 (1964), 366-371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0206207
Some curious involutions of spheres
Morris W. Hirsch and John Milnor.
Bull. Amer. Math. Soc. 70 (1964), 372-377
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0176479
Tensor product analysis of partial difference equations
R. E. Lynch, J. R. Rice and D. H. Thomas.
Bull. Amer. Math. Soc. 70 (1964), 378-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0169390
Sous-groupes d’indice fini dans $SL( n,Z )$
H. Bass, M. Lazard and J-P. Serre.
Bull. Amer. Math. Soc. 70 (1964), 385-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0161913
On the reduction theory of von Neumann
Shôichirô Sakai.
Bull. Amer. Math. Soc. 70 (1964), 393-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160120
The equivalence, for varieties of semigroups, of two properties concerning congruence relations
E. J. Tully Jr..
Bull. Amer. Math. Soc. 70 (1964), 399-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160838
A theorem on filtered Lie algebras and its applications
Shoshichi Kobayashi and Tadashi Nagano.
Bull. Amer. Math. Soc. 70 (1964), 401-403
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0162892
Irreducible graphs
J. W. T. youngs.
Bull. Amer. Math. Soc. 70 (1964), 404-405
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0161335
Cohomology and deformations of algebraic structures
Albert Nijenhuis and R. W. Richardson Jr..
Bull. Amer. Math. Soc. 70 (1964), 406-411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0178041
Invariant domains for Kleinian groups
R. Accola.
Bull. Amer. Math. Soc. 70 (1964), 412-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160899
Differentiable norms in Banach spaces
Guillermo Restrepo.
Bull. Amer. Math. Soc. 70 (1964), 413-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0161129
Locally flat strings
Charles Greathouse.
Bull. Amer. Math. Soc. 70 (1964), 415-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0161318
Some theorems on bounded holomorphic functions
E. L. Stout.
Bull. Amer. Math. Soc. 70 (1964), 419-421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160896
A generalization of Morse-Smale inequalities
Harold Rosenberg.
Bull. Amer. Math. Soc. 70 (1964), 422-427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160247
Cohomology of cyclic groups of prime square order
J. T. Parr.
Bull. Amer. Math. Soc. 70 (1964), 427-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0159861
The stable structure of quite general linear groups
Hyman Bass.
Bull. Amer. Math. Soc. 70 (1964), 429-433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160825

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Homology, by Saunders MacLane.
Reviewer: David A. Buchsbaum
Bull. Amer. Math. Soc. 70 (1964), 329-331
Review information
Full-text PDF Free Access
Introduction to differentiable manifolds, by Louis Auslander and Robert E. MacKenzie.
Reviewer: Robert Hermann
Bull. Amer. Math. Soc. 70 (1964), 331-333
Review information
Full-text PDF Free Access
Homology theory. An introduction to algebraic topology, by S. Wylie and P. J. Hilton.
Reviewer: W. S. Massey
Bull. Amer. Math. Soc. 70 (1964), 333-335
Review information
Full-text PDF Free Access
Opere mathematiche. Memorie e Note, by Vito Volterra.
Reviewer: A. Weinstein
Bull. Amer. Math. Soc. 70 (1964), 335-337
Review information
Full-text PDF Free Access
American Mathematical Society